This is the 3rd time I've tried to stop smoking with champix and have got the same sort of symptoms like feeling sick, tirdness but I don't know if it's the tablets or what but I have lost all my confidnce and hate the way I look, I am paranoid my partner is cheating on me and I feel constantly angry! I'm actually finding it so hard not to snap at customers at work and that's not me! Could it be the champix or am I suddenly having midlife crisis at 23! My partner keeps asking me what's wrong but feel stupid telling him oh and I find myself nearly crying at everything! Help!
I was talking to a doctor about this (a relative) who said to me "if you ever want to give up smoking don't use these pills; they'll send you crazy". I don't know the answer to giving up smoking but these days it's about 1-2 per day rather than two packs when I was your age. Tell your partner, he may be far more understanding than you think.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jul 2011 • 1 answer
Updated 22 Sep 2014 • 2 answers
Updated 9 Aug 2013 • 1 answer
Updated 10 Feb 2017 • 1 answer
Updated 17 Jul 2017 • 1 answer